# SDR FDEA202501140194

- Difficulty date: January 14, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 55,456 hours, 30,302 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Component: Elevator, Airbus
- Component part number: A5527605500045
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA WATER TRAPPED AREAS(100MM*130MM ,70MM*150MM) WERE FOUND AT LH ELEVATOR   LOWER SKIN PANEL T/E FASTENER NO.18 AND NO.24. *COUNTING FASTENER FROM I/B TO O/B * ACCOMPLISHED THE COMPOSITE REPAIRS AT LH ELEVATOR LOWER SKIN T/E FASTENERS #18   AND #24 I.A.W A300-600 SRM 55-21-12-201, PARA.5B, PAGE.209~212, FIG.202 & SRI:55-21-12-201,   IIR:55-21-12-2-001-00, PAGE.3A, TABLE.202. THE REPAIR CLASSIFIED AS CAT.B MAJOR PER GMM 6-2-  100.
